MathSciNet Relay Station
MathSciNet bibliographic data
MR1308024 (96c:90137) 90C48 (49J45 54C08)
Shi, Shu Zhong; Zheng, Quan; Zhuang, Deming Discontinuous robust mappings are approximatable. Trans. Amer. Math. Soc. 347 (1995), no. 12, 4943–4957.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement